# SDR HALA2019082200350

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 2,887 hours, 563 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Fault Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ATO - BRAKE SYSTEM 2 FAULT CAME ON @ TAKEOFF POWER. ABORTED TAKEOFF RESET A/SKID AND N/W STEG. RESET SUCCESSFUL.   NO INBOUND FAULTS. PREFORMED TROUBLESHOOTING IN REF. WITH TSM 32-51-00-810-514-A. NO DEFECTS NOTED. OKAY FOR SERVICE.
